# SDR DALA2019012200450

- Difficulty date: January 18, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 86,089 hours, 10,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7001, L/P 0908446) AD EM-EO TASK - BULK CARGO FLOOR STRUCTURE AT STA 2050 LBL FOUND 01EA ANCHORNUT DAMAGE. BULK CARGO FLOOR STRUCTURE AT STA 2050 LBL 01EA ANCHORNUT. REMOVED AND REPLACED AS PER SRM 51-40-02.
